BibTeX record journals/ol/IsacN08

download as .bib file

@article{DBLP:journals/ol/IsacN08,
  author    = {G. Isac and
               S{\'{a}}ndor Zolt{\'{a}}n N{\'{e}}meth},
  title     = {Regular exceptional family of elements with respect to isotone projection
               cones in Hilbert spaces and complementarity problems},
  journal   = {Optim. Lett.},
  volume    = {2},
  number    = {4},
  pages     = {567--576},
  year      = {2008},
  url       = {https://doi.org/10.1007/s11590-008-0083-8},
  doi       = {10.1007/s11590-008-0083-8},
  timestamp = {Thu, 23 Jun 2022 20:04:57 +0200},
  biburl    = {https://dblp.org/rec/journals/ol/IsacN08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics